Some generalizations of the Cauchy-Schwarz and the Cauchy-Bunyakovsky inequalities involving four free parameters and their applications

Full text for this resource is not available from the Research Repository.

Masjed-Jamei, Mohammad, Dragomir, Sever S and Srivastava, H. M (2009) Some generalizations of the Cauchy-Schwarz and the Cauchy-Bunyakovsky inequalities involving four free parameters and their applications. Mathematical and Computer Modelling, 49 (9-10). pp. 1960-1968. ISSN 0895-7177

Abstract

Some generalizations of the well-known Cauchy–Schwarz inequality and the analogous Cauchy–Bunyakovsky inequality involving four free parameters are given for both discrete and continuous cases. Several particular cases of interest are also analyzed. Some of the applications of our main results include (for example) the Wagner inequality.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/4446
DOI https://doi.org/10.1016/j.mcm.2008.09.014
Official URL http://www.sciencedirect.com/science?_ob=MImg&_ima...
Subjects Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Historical > FOR Classification > 0101 Pure Mathematics
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Keywords ResPubID17466, Generalization and refinement of the Cauchy–Schwarz inequality, Wagner inequality, Cauchy–Bunyakovsky inequality
Citations in Scopus 18 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login